# SDR DALA1022703102

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 29,890 hours, 15,250 cycles
- Engine: Ge CFM565A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND DENT ON FUSELAGE SKIN BETWEEN FRAMES 24-25 STRINGER 42R TO STRINGER 41R. REPAIRED IAW SRM 53-21-11, SRM 51-75-15 & SRM 51-42-11. REPAIR MUST BE INSPECTED AT 60,000 FLIGHT CYCLES IAW SRI 53-21-11.
